# SDR SWAA2022101446003

- Difficulty date: September 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191CL
- Condition: Perforated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: PERFORATION ON ACCESS PANEL 191CL BODY FAIRING AT FUSELAGE EXTERIOR 2022-510212 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE:28-NOV-22.;[02] TOOL USED: SCALE P/N: 91847; S/N: AE-409317; DUE DATE: 06-JUN-23.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 16-JAN-23.;[04] TOOL USED: SCALE PN: 1863T62 SN: AE-40571 DUE DATE: 09-JUN-23;[05] TOOL USED: MICROBONDER P/N:HCS8800 S/N:01685794 DUE DATE: 16-JAN-23.;[06] REPAIRED ACCESS PANEL 191CL BODY FAIRING IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED
